# SDR SWAA2024040156184

- Difficulty date: February 26, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN GALLEY 4B EMERGENCY EXIT LIGHT COVER LENS AT AFT GALLEY AREA 2024-145894<[01] REPLACED GALLEY 4B EMERGENCY EXIT LIGHT COVER LENS AT AFT GALLEY AREA I.A.W B737-800 AMM 33-51-01-960-801 STEP 2 C (4).;[02] JOB COMPLETED
